# SDR ASAA1158724

- Difficulty date: January 3, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 11,160 hours, 3,472 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE "WX STAB " AMBER LIGHT ILLUMINATED ON RADAR SCREEN WITH RADAR ON.  PERFORMED OPS TEST PER TASK 34 43 00 710 802 001.  TEST PASSED INTERMITTENT FAULT.  OK FOR SERVICE.
